Central limit theorem for dependent multidimensionally indexed random variables
Tasos C. Christofides and
Petroula M. Mavrikiou
Statistics & Probability Letters, 2003, vol. 63, issue 1, 67-78
Abstract:
We consider dependent multidimensionally indexed random variables whose dependence is determined by the distance of their indices. This provides a generalization of the well-known notion of m-dependence. For the partial sum of a collection of such variables we prove a central limit theorem.
Keywords: Dependent; random; variables; Multidimensionally; indexed; random; variables; Central; limit; theorem (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00054-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:63:y:2003:i:1:p:67-78
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().